MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 09/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E3: reporter is a legal attorney.H3, h6: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.No device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination(s).Based on the inability to find any additional related reports against the provided product code/lot code combination(s) it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.-without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.-the device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.- from the event information received, it was not possible to determine the relationship of the device to the reported event.No product contribution to the reported event was identified.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent total left knee arthroplasty due to posttraumatic osteoarthritis with mild to moderate valgus deformity and mild hyperextension of the left knee.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and competitor¿s bone cement.On (b)(6) 2018, the patient underwent a left knee revision due to loosening of the tibial component and joint instability.The surgeon reported the tibial component was easily removed as it had completely dislocated from the cement mantle.He noted the femoral component was removed with little bone loss with hand tools and osteotomes.The surgeon reported the patella was intact and well-fixed and was not revised.The patient was implanted with a competitor system and there were no complications to the procedure.Doi: (b)(6) 2016.Dor: (b)(6) 2018 (left knee).

Brand Name
ATTUNE PS FEM LT SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20655519
Report Number1818910-2024-23439
Device Sequence Number14552876
Product Code JWH
UDI-Device Identifier10603295041634
UDI-Public(01)10603295041634(17)250131(10)8063469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number150410106
Device Lot Number8063469
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale